Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 56, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 12, 2016, 10:21 AM CST for 4 counties in Texas. It took effect at Mar 12, 2016, 11:17 AM CST. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2016, 10:21 AM CST (16:21 UTC)
- In effect from
- Mar 12, 2016, 11:17 AM CST
- Expired
- Mar 17, 2016, 8:34 AM CDT
- In force
- 5 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Jasper County, TX, Polk County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 138 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River at Rockland (ROKT2).
- Action stage
- 25 ft
- Minor stage
- 26 ft
- Moderate stage
- 30 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08033500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
912 WGUS44 KSHV 121621 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1021 AM CST SAT MAR 12 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-241-373-457-131621- /O.NEW.KSHV.FL.W.0056.160312T1717Z-160317T1334Z/ /ROKT2.1.ER.160312T1717Z.160314T1700Z.160316T1934Z.NO/ 1021 AM CST SAT MAR 12 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Neches River At Rockland, Texas. * until Thursday morning...or until the warning is cancelled. * AT 1000 AM Saturday The stage was 25.8 feet. * Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...Rise above flood stage by late this morning and continue to rise to near 29.3 feet by Monday early afternoon. The river will fall below flood stage by Wednesday early afternoon. * Impact...Expect communities near and below the confluence of the Angelina and Neches Rivers to upstream above Steinhagen Lake to be cutoff by high water through their access roadways. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
6 follow-up statements
180 WGUS84 KSHV 131419 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 919 AM CDT SUN MAR 13 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-141419- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 919 AM CDT SUN MAR 13 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 830 AM Sunday The stage was 18.7 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to a stage of 17.9 feet by morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-141418- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T0600Z.000000T0000Z.NO/ 919 AM CDT SUN MAR 13 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 720 AM Sunday the stage was 20.9 feet. * Major flooding is occurring and major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue rising to near 21.8 feet by Tuesday early afternoon then begin falling. * Impact...at 21.0 feet...Fishing cabins near the river face flooding. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-141418- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160315T1800Z.000000T0000Z.NO/ 919 AM CDT SUN MAR 13 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 815 AM Sunday the stage was 15 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 16.3 feet by Wednesday early afternoon then begin falling. * Impact...Considerable lowland flooding. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-141418- /O.EXT.KSHV.FL.W.0056.000000T0000Z-000000T0000Z/ /ROKT2.1.ER.160312T2030Z.160314T1800Z.000000T0000Z.NO/ 919 AM CDT SUN MAR 13 2016 ...The flood warning extended until further notice...The flood warning continues for the Neches River At Rockland, Texas. * until further notice...or until the warning is cancelled. * At 8:00 AM Sunday The stage was 26.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 26 feet. * Forecast...The river will continue rising to near 27.1 feet by Monday early afternoon then begin falling. * Impact...Minor lowland flooding. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
548 WGUS84 KSHV 140515 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 AM CDT MON MAR 14 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-150515- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 1215 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 11:30 PM Sunday The stage was 18.3 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 18.3 feet by after midnight this morning. Additional rises remain possible thereafter. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-150514- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T0000Z.000000T0000Z.NO/ 1215 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Alto. * until further notice...or until the warning is cancelled. * At 7:20 AM Sunday The stage was 20.9 feet. * Major flooding is occurring and Major flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 22.1 feet by tomorrow morning then begin falling. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, state highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-150514- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160317T0000Z.000000T0000Z.NO/ 1215 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Diboll. * until further notice...or until the warning is cancelled. * At 11:15 PM Sunday The stage was 14.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 16.3 feet by Wednesday evening then begin falling. * Impact...at 16.0 feet...Lowland flooding will slowly decrease for the next several days. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-150514- /O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T0600Z/ /ROKT2.1.ER.160312T2030Z.160314T0600Z.160315T1200Z.NO/ 1215 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River At Rockland. * until late Tuesday night...or until the warning is cancelled. * At 11:00 PM Sunday The stage was 26.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...The river will continue rising to near 26.7 feet by this afternoon. The river will fall below flood stage tomorrow morning. * Impact...at 26.0 feet...Minor lowland floodingl. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ 20
114 WGUS84 KSHV 141440 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 940 AM CDT MON MAR 14 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-151440- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 940 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 830 AM Monday the stage was 18.0 feet. * Moderate flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to a stage of 17.5 feet by Tuesday morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-151439- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T0000Z.000000T0000Z.NO/ 940 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Alto. Texas. * until further notice...or until the warning is cancelled. * At 720 AM Monday The stage was 22.0 feet. * Major flooding is occurring and major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue rising to near 22.1 feet by Tuesday morning then begin falling. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, state highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-151439- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160316T1800Z.000000T0000Z.NO/ 940 AM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 915 AM Monday The stage was 14.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 16.3 feet by early Thursday morning then begin falling. * Impact...at 16.0 feet...Lowland flooding will slowly decrease for the next several days. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-151439- /O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T1500Z/ /ROKT2.1.ER.160312T2030Z.160314T1800Z.160315T2100Z.NO/ 940 AM CDT MON MAR 14 2016 ...The flood warning extended until Wednesday morning...The flood warning continues for the Neches River At Rockland, Texas. * until Wednesday morning...or until the warning is cancelled. * At 900 AM Monday the stage was 26.8 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 26 feet. * Forecast...Expect little change throughout this Monday. The river will fall below flood stage Tuesday afternoon. * Impact...at 26.0 feet...Minor lowland flooding. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
735 WGUS84 KSHV 150204 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 904 PM CDT MON MAR 14 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-160204- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 904 PM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Neches. * until further notice...or until the warning is cancelled. * At 8:30 PM Monday The stage was 17.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to a stage of 16.8 feet by Wednesday morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-160203- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T0600Z.000000T0000Z.NO/ 904 PM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Alto. * until further notice...or until the warning is cancelled. * At 7:20 AM Monday The stage was 22.0 feet. * Major flooding is occurring and Major flooding is forecast. * Flood stage is 16.0 feet. * Forecast...The river will continue rising to near 22.4 feet by after midnight tomorrow. Additional rises remain possible thereafter. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, state highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-160203- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160316T1200Z.000000T0000Z.NO/ 904 PM CDT MON MAR 14 2016 The flood warning continues for the Neches River Near Diboll. * until further notice...or until the warning is cancelled. * At 8:15 PM Monday The stage was 14.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 16.4 feet by Wednesday early afternoon then begin falling. * Impact...at 16.0 feet...Lowland flooding will slowly decrease for the next several days. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-160203- /O.EXT.KSHV.FL.W.0056.000000T0000Z-160316T2000Z/ /ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T0200Z.NO/ 904 PM CDT MON MAR 14 2016 ...The flood warning extended until Wednesday afternoon...The flood warning continues for the Neches River At Rockland. * until Wednesday afternoon...or until the warning is cancelled. * At 8:00 PM Monday The stage was 26.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 26.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow late evening. * Impact...at 26.0 feet...Minor lowland floodingl. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ 20
113 WGUS84 KSHV 151451 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 951 AM CDT TUE MAR 15 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-161451- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 951 AM CDT TUE MAR 15 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 930 AM Tuesday The stage was 17.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to a stage of 16.9 feet by Wednesday morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-161450- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160315T1800Z.000000T0000Z.NO/ 951 AM CDT TUE MAR 15 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 720 AM Tuesday the stage was 22.6 feet. * Major flooding is occurring and major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue rising to near 22.7 feet by this Tuesday afternoon then begin falling. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, state highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-161450- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160317T1200Z.000000T0000Z.NO/ 951 AM CDT TUE MAR 15 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 915 AM Tuesday The stage was 14.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 16.2 feet by Thursday early afternoon then begin falling. * Impact...Minor lowland flooding. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-161450- /O.EXT.KSHV.FL.W.0056.000000T0000Z-160317T0800Z/ /ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T1400Z.NO/ 951 AM CDT TUE MAR 15 2016 ...The flood warning extended until late Wednesday night...The flood warning continues for the Neches River At Rockland, Texas. * until late Wednesday night...or until the warning is cancelled. * At 900 AM Tuesday the stage was 26.6 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 26 feet. * Forecast...The river will continue to fall to below flood stage by Wednesday late morning. Also the Neches River crested at 26.8 feet during Monday morning. * Impact...at 26.0 feet...Minor lowland flooding. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
005 WGUS84 KSHV 161502 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1002 AM CDT WED MAR 16 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC001-073-225-171502- /O.CON.KSHV.FL.W.0014.000000T0000Z-000000T0000Z/ /NCST2.2.ER.160309T1907Z.160312T0330Z.000000T0000Z.NO/ 1002 AM CDT WED MAR 16 2016 The flood warning continues for the Neches River Near Neches, Texas. * until further notice...or until the warning is cancelled. * At 930 AM Wednesday The stage was 16.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue to fall to a stage of 16.4 feet by Thursday morning. * Impact...at 18.0 feet...Expect moderate to severe flooding of river bottoms with some camps and access roads flooded. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-171501- /O.CON.KSHV.FL.W.0015.000000T0000Z-000000T0000Z/ /ATOT2.3.ER.000000T0000Z.160316T1220Z.000000T0000Z.NO/ 1002 AM CDT WED MAR 16 2016 The flood warning continues for the Neches River Near Alto, Texas. * until further notice...or until the warning is cancelled. * At 720 AM Wednesday The stage was 22.6 feet. * Major flooding is occurring and major flooding is forecast. * Flood stage is 16 feet. * Forecast...The river will continue to fall to a stage of 22.4 feet by Thursday morning. Also the river crested near 22.7 feet during Tuesday. * Impact...at 23.0 feet...Severe flooding of several barns, farm buildings and recreational areas will continue for the next several days. In addition, state highway 21 will be closed by high water. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-171501- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.160310T1348Z.160321T0000Z.000000T0000Z.NO/ 1002 AM CDT WED MAR 16 2016 The flood warning continues for the Neches River Near Diboll, Texas. * until further notice...or until the warning is cancelled. * At 915 AM Wednesday the stage was 13.7 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The river will continue rising to near 15.9 feet by Sunday evening then begin falling. * Impact...Minor lowland flooding. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$ TXC005-241-373-457-161532- /O.CAN.KSHV.FL.W.0056.000000T0000Z-160317T0800Z/ /ROKT2.1.ER.160312T2030Z.160314T1630Z.160316T1315Z.NO/ 1002 AM CDT WED MAR 16 2016 The flood warning is cancelled for the Neches River At Rockland, Texas. * At 945 AM Wednesday The stage was 25.9 feet. * Fell below flood stage at 815 AM Wednesday. * Flood stage is 26 feet. * Forecast...The river will continue to fall to 25.0 feet by Thursday morning. * Impact...at 26.0 feet...Minor lowland flooding. && LAT...LON 3107 9455 3104 9423 3090 9420 3101 9440 3103 9455 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:37 AM CST, 4 hours 44 minutes earlier.
Area forecast discussion, Mar 12, 5:37 AM CST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
537 AM CST SAT MAR 12 2016
.AVIATION...
A WEAK FRONTAL BOUNDARY WILL SHIFT NORTH TODAY ALLOWING FOR
A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS AREA TAF SITES FROM
12/16Z-13/00Z. IFR/LIFR CEILINGS AND VISIBILITIES THIS MORNING TO
GRADUALLY IMPROVE TO MVFR BY 13/00Z. HOWEVER...CEILINGS TO BECOME
IFR AFTER 13/06Z ACROSS MOST SITES. OTHERWISE...SOUTHEAST WINDS 5
TO 10 KNOTS TODAY TO BECOME LIGHT AND VARIABLE OVERNIGHT. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 71 58 79 55 / 60 20 20 10
MLU 68 59 78 56 / 70 30 20 10
DEQ 68 54 73 51 / 60 20 20 10
TXK 68 57 75 53 / 60 20 20 10
ELD 66 58 76 54 / 70 40 30 20
TYR 73 58 78 55 / 60 10 10 10
GGG 71 58 79 54 / 60 10 10 10
LFK 74 60 82 55 / 60 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ARZ071>073.
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR LAZ001>006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR TXZ126-138-151-153-
166-167.
&&
05/05/05Hazardous weather outlook, Mar 12, 5:32 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 532 AM CST SAT MAR 12 2016 LAZ010-011-017>022-TXZ138-151-153-166-167-131145- DE SOTO-RED RIVER-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-HARRISON-PANOLA-SHELBY-SAN AUGUSTINE- 532 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...COULD BRING AN ADDITIONAL INCH OF RAINFALL TO THE AREA. EVEN THESE MODEST AMOUNTS OF RAINFALL WILL LIKELY AGGRAVATED ONGOING SEVERE FLOODING ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT. TXZ108>111-124-125-136-137-149-150-152-165-131145- FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH-GREGG-CHEROKEE-RUSK- NACOGDOCHES-ANGELINA- 532 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...ARE POSSIBLE TODAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. ARZ050-051-059>061-070-OKZ077-TXZ096-097-112-131145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN- RED RIVER-BOWIE-CASS- 532 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...ARE POSSIBLE TODAY. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO POSSIBLY SCATTERED AFTERNOON THUNDERSTORMS WILL RAPIDLY DEVELOP SUNDAY AFTERNOON. LARGE HAIL MAY OCCUR WITH THESE STORMS...AND VERY STRONG WIND GUSTS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED TODAY AND TONIGHT. ARZ071>073-LAZ001>006-012>014-TXZ126-131145- LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- BIENVILLE-JACKSON-OUACHITA-MARION- 532 AM CST SAT MAR 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM THIS EVENING... SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS...COULD BRING AN ADDITIONAL INCH OF RAINFALL TO THE AREA. EVEN THESE MODEST AMOUNTS OF RAINFALL WILL LIKELY AGGRAVATED ONGOING SEVERE FLOODING ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED AFTERNOON THUNDERSTORMS WILL RAPIDLY DEVELOP SUNDAY AFTERNOON. LARGE HAIL MAY OCCUR WITH THESE STORMS...AND VERY STRONG WIND GUSTS ARE ALSO POSSIBLE. .SPOTTER INFORMATION STATEMENT... NO FURTHER ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THROUGH TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 12:32 PM CST | Areal Flood Advisory | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Sabine, San Augustine and 1 more | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.